Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

How can I reduce fat on side of belly ?

Hello, please let me knoe how can i reduce fat on side of my belly. stomach fat can be controlled by jogging, brisk walking.......My gym instructer told me that it takes years to reduce fat on side......Please suggest a remedy.....Thanks
Asked On : Tue, 10 May 2011
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello raj ,
You can reduce it with diet and brisk morning walk for 20 minutes.Yoga will also help like surya namaskar , pranayaam etc.Diet doesn't mean crash diet , you should have lot of fibre and green vegetables.There comes a tablet O-stat 60 and 120 mgms which prevents the fat absorption , you can take 60mgms with food, not on empty stomach but this should be taken under physician's guidance as it can cause fatty stools in the beginning.Above that liposuction can reduce this kind of fat but I am not in the favour of tablets or any surgery , simple diet and exercise are the best answers for this.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor